# SDR 95ZZZX5941

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2519U
- Make and model: Cessna 172D
- Aircraft serial: 17250119
- Engine: Cont O300D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Power Section
- Part time: 1,670 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER 40 MINUTES OF CRUISE FLIGHT TO 3,000 FEET MSL, THE ENGINE LOST POWER.  ABOUT 80 FEET ABOVE THE GROUND, ON SHORT FINAL TO A HAY FIELD, THE CONTROL WHEEL BROKE.  THE PILOT GRABBED THE CONTROL WHEEL TUBE AND STARTED TO FLARE FOR LANDING WHEN THE AIRCAFT STRUCT THE GROUND IN A NOSE-LOW ATTITUDE.  CAUSE OF POWER LOSS AND CONTROL WHEEL BREAKAGE STILL UNDER INVESTIGATION.
